MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 61" (155 CM) APPX 0.41 ML, SMALLBORE EXT SET W/CHEMOCLAVE®, SPIROS® W/PURPLE CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 61" (155 CM) APPX 0.41 ML, SMALLBORE EXT SET W/CHEMOCLAVE®, SPIROS® W/PURPLE CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3672
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available and we are expecting a review of the dhr.Initial reporter phone number ext (b)(6).
 
Event or Problem Description
The complaint involved a 61" (155 cm) appx 0.41 ml, smallbore ext set w/chemoclave®, spiros® w/purple cap, clamp.It was reported that the set leaked during chemotherapy infusion.There was no blood loss and no unprotected chemo exposure.There was no adverse operator consequences and no med/surg intervention required.The device was changed out/replaced with no further problems encountered.There was no identity of involved/mating devices.There was unknown patient involvement, no patient harm and no delay in therapy.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review was conducted no nonconformities were found that would have led to the reported complaint.

Brand Name
61" (155 CM) APPX 0.41 ML, SMALLBORE EXT SET W/CHEMOCLAVE®, SPIROS® W/PURPLE CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22293787
Report Number9617594-2025-01291
Device Sequence Number21055936
Product Code ONB
UDI-Device Identifier00887709087477
UDI-Public(01)00887709087477(17)290701(10)14070594
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3672
Device Lot Number14070594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MATING DEVICE, MFR UNK; UNSPECIFIED MEDICATION, MFR UNK
Patient SexUnknown